# SDR SWAA2022022266395

- Difficulty date: February 1, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT FWD CARGO BAY BS420 - BS440 RBL23.  EVALUATED FWD SHIELD AT FWD CARGO BAY BTW BS420 - BS440; RBL23; FOUND TO BE OUT LIMITS DUE NOT LIMITS ON SRM; PART WILL BE REPAIRABLE BY REPLACEMENT. IAW. SRM 51-10-02-0G-0.;[02] REMOVED FWD SHIELD AT FWD CARGO BAY BTW BS420 - BS440; RBL23. IAW. 51-40-02-0G-0.  LOCATED AND DRILLED NEW FWD SHIELD.  LOC FWD CARGO BAY BTW BS 420 - BS 440; RBL 23. IAW. SRM 51-40-05 AND DWG#143A0080. INSTALLED NEW FWD SHIELD AT FWD CARGO BAY; BTW BS420 - BS440; RBL23. IAW. SRM 51-40-02 AND DWG#143A0080.
